Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Insulin Lispro-aabc cause blood glucose decreased?
Insulins and analogues for injection, fast-acting
Yes — blood glucose decreased has been reported as a side effect of Insulin Lispro-aabc in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Other reported side effects of Insulin Lispro-aabc
Frequently asked questions
Is blood glucose decreased a side effect of Insulin Lispro-aabc?
Yes — blood glucose decreased has been reported as a side effect of Insulin Lispro-aabc in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is blood glucose decreased with Insulin Lispro-aabc?
blood glucose decreased is among the more frequently reported events for Insulin Lispro-aabc in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have blood glucose decreased while taking Insulin Lispro-aabc?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication